Association Journal of CSIAM
Supervised by Ministry of Education of PRC
Sponsored by Xi'an Jiaotong University
ISSN 1005-3085  CN 61-1269/O1

2025 Vol.42 No.1

2024 Vol.41 No.6

2024 Vol.41 No.5

2024 Vol.41 No.4
2015 Vol.32 No.6  pp.791-948   2024-08-08
2015 Vol.32 No.5  pp.633-790   2024-08-09
2015 Vol.32 No.4  pp.475-632   2024-08-12
2015 Vol.32 No.3  pp.317-474   2024-08-13
2015 Vol.32 No.2  pp.159-316   2025-05-22
2015 Vol.32 No.1  pp.1-158   2025-05-22

Copyright © Editorial office of Chinese Journal of Engineering Mathematics

Tel: (029)82667877 E-mail: jgsx@mail.xjtu.edu.cn